# SDR CA121101004

- Difficulty date: November 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5497 · Nacelle/Pylon System Wiring
- Part: Wire Harness
- Part number: 601R5790011
- Condition: Broken
- Location: Lt Pylon
- Part time: 19,820 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROUTINE MTC THE LH JET PIPE LOOP A WAS FOUND U/S. TROUBLESHOOTING FOUND THAT THE ENGINE FIRE DETECTION WIRING HARNESS WAS BROKEN AT THE PYLON CONNECTOR. THE FIRE DETECTION (P590) AND FIRE PROTECTION (P592) WIRING HARNESSES WERE REPLACED. THIS DEFECT, IF UNNOTICED, MIGHT HAVE RESULTED IN AN IN-FLIGHT ENGINE SHUTDOWN DUE TO A FALSE ENGINE FIRE OR JET PIPE OVERHEAT WARNING. FIRE DETECTION HARNESS P/N 601R57900-11 (P590), FIRE PROTECTION HARNESS P/N 601R57900-13 (P592). ENGINE P/N CF34-3B1, S/N 872403, TSR 107, CSR 84. A/C TSN 19820, CSN 15596.
